# SDR RAIA970831

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 2612 · Fire Detection
- Part: Fire Controller
- Part number: 51653151
- Condition: Failed
- Location: Rt Engine
- Part time: 11,371 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7470 - STL - RIGHT ENGINE FIRE LIGHT ILLUMINATED FOR TWO SECONDS WITH RED ATTENTION GETTER AND BELL.  MAINTENANCE REPLACED FIRE WARNING CONTROLLER.  (M)
